Frequently asked questions

Find answers to the most common questions about SUDAFED® below:

WHAT IS SUDAFED®?

SUDAFED® is the number one selling decongestant brand in the UK. For over 30 years, we have been dedicated to effectively treating nasal congestion, from a simple blocked nose to sinus pressure and pain. Our products come in a great range of formats, including capsules, nasal sprays and syrups, to help you fight the symptoms of congestion.

HOW DO I KNOW WHICH SUDAFED® PRODUCT IS RIGHT FOR ME?

This depends on your symptoms. We recommend using our 'Symptom Checker' on the homepage to find a suitable product for you, or why not try browsing Our Products section. If you have any more questions about finding the right SUDAFED®, please consult your pharmacist.

What is mucus and how does SUDAFED® treat nasal mucus?

Mucus is naturally produced in our nasal passages to keep them moist and trap dirt and particles. However, when the passage lining becomes inflamed because of an infection or allergy, excess mucus may be produced, blocking the nose, causing pressure and possibly pain. The nasal decongestants in SUDAFED® products work to reduce the inflammation and excess production of mucus, helping relieve the symptoms of congestion.

Is there a SUDAFED® product to treat a blocked nose?

Yes. We’ve specially developed the following products to treat blocked noses: SUDAFED® Blocked Nose Spray, SUDAFED® Blocked Nose Capsules, and SUDAFED® Decongestant Tablets. However, all SUDAFED® products may be used to treat blocked noses in conjunction with other symptoms.

Is there a SUDAFED® product to treat sinuses?

Yes. We’ve specially developed the following to target sinus pressure and pain: SUDAFED® Sinus Max Strength Capsules and SUDAFED® Sinus Pressure and Pain Tablets.

What is the difference between SUDAFED® Blocked Nose and Headache Capsules and SUDAFED® Blocked Nose and Sinus Capsules?

SUDAFED® Sinus Pressure & Pain Tablets and SUDAFED® Sinus Max Strength Capsules contain the same active ingredients: phenylephrine, paracetamol and caffeine. However, SUDAFED® Sinus Max Strength Capsules contain a higher dose of paracetamol (500mg), making them ideal for easing sinus pain.

Can I use SUDAFED® if I suffer from hay fever?

Yes. SUDAFED® Decongestant Liquid and SUDAFED® Decongestant Tablets can help to clear a blocked nose and sinuses if you’re suffering from an allergy. For more information on how to tackle hay fever symptoms, we recommend visiting Benadryl.co.uk.

Where can I buy SUDAFED®?

All of our retailers can be found here.

What are the regulations relating to products containing pseudoephedrine and which SUDAFED® products contain this active ingredient?

Products containing pseudoephedrine can only be purchased over the counter from your pharmacist and are limited to one pack or bottle per transaction. For further information, please speak to your pharmacist. The SUDAFED® products containing pseudoephedrine are as follows:

  • SUDAFED® Decongestant Liquid
  • SUDAFED® Decongestant Tablets (12’s)
  • SUDAFED® Sinus Pressure & Pain Tablets (12’s)
  • SUDAFED® Sinus Pressure & Pain Tablets (24’s)

If this does not answer your question and you still wish to contact us, please click here